# SDR MYW2016051700001

- Difficulty date: February 26, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 25,689 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1505100403
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON STIFFENER IN LAVATORY, & GALLEY AREA.  WET AREA.
